# SDR FDEA201210243741

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N8322
- Condition: Cracked
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB, BS 660-680 S17R CRACKED.  WEB FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL V, PAGE 103.  R & R WEB IAW SRM 51-40-02 AND DWG 143N8322.  MAJOR REPAIR.
